# SDR 06FDEA1939

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MECHANICAL DAMAGE TO STRINGER 6 LEFT AT BS 678.  REMOVED MECHANICAL DAMAGE FOUND TO BE IN LIMITS PER SRM 53-10-1 ALODINED AND PRIMED AREA.
